# SDR QMLA2011081111084

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N145SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9091
- Aircraft time: 1,948 hours, 4,678 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Disconnected
- Location: Fuel Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED AFTER TAKEOFF THEY SMELLED FUEL ODOR IN CABIN.  INSPECTED ENGINES AND AIRFRAME FUEL EXPANSION BOX FOR EVIDENCE OF FUEL AND LEAKS.  NO LEAKS OR FUEL WERE FOUND.  DURING INSP OF THE EXPANSION BOX THE OUTER DUCT AROUND THE LOWER FUEL VENT LINE WAS FOUND DISCONNECTED FROM THE STRUCTURE. OUTER DUCT LISTED BELOW HAD SLIPPED DOWN THE STRUCTURE OUT FROM UNDER THE CABLE TY THAT HOLDS IT.  REINSTALLED OUTER DUCT IAW MM CHAPTER 28-22-00, 4.5.  PERFORMED GROUND RUN. NO LEAKS OR FUEL ODORS WERE DETECTED.  PERFORMED MX CHECK FLIGHT AND NO FUEL ODOR WAS DETECTED.
